On the discrepancy of some special sequences

Robert F. Tichy*, Gerhard Turnwald

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review


    We obtain estimates for the discrepancy of the sequence (xs(d)(q;n))n=0, where s(d)(q;n) denotes the sum of the dth powers of the q-ary digits of the nonnegative integer n and x is an irrational number of finite approximation type. Furthermore metric results for a similar type of sequences are given.

    Original languageEnglish
    Pages (from-to)68-78
    Number of pages11
    JournalJournal of Number Theory
    Issue number1
    Publication statusPublished - May 1987

    ASJC Scopus subject areas

    • Algebra and Number Theory


    Dive into the research topics of 'On the discrepancy of some special sequences'. Together they form a unique fingerprint.

    Cite this